The number of maximal independent sets in triangle-free graphs

Hujter, M. and Tuza, Zsolt (1993) The number of maximal independent sets in triangle-free graphs. SIAM JOURNAL ON DISCRETE MATHEMATICS, 6 (2). pp. 284-288.

Full text not available from this repository.
Item Type: Article
Subjects: Q Science > QA Mathematics and Computer Science > QA75 Electronic computers. Computer science / számítástechnika, számítógéptudomány
Divisions: Systems and Control Lab
Depositing User: Eszter Nagy
Date Deposited: 11 Dec 2012 14:44
Last Modified: 11 Dec 2012 14:44
URI: http://eprints.sztaki.hu/id/eprint/376

Update Item Update Item